MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This is 1 of 2 reports linked to mfg report number: 3013886523-2025-00298.A facility reported a hakim valve (id 823832) and a codman bactiseal catheter (id 823072) were implanted on august 13, and the procedure proceeded without complications.On (b)(6) the patient developed a mild fever; therefore, a postoperative exploration was performed, which revealed tube obstruction.The shunt and catheter were removed but not replaced, and anti-infection treatment was administered.The patient subsequently recovered well.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823832) was returned for evaluation.Device history record (dhr) - the product code 82-3832 with lot 7302947 conformed to specifications when released to stock.Failure analysis - the position of the cam when the valve was received was at setting 60 mmh2o.The valve was visually inspected, biologicals debris observed in the casing.The valve passed the test for occlusion, leak, reflux and siphon guard.The valve failed the test for programming.The valve could not be pressure tested as the cam was blocked at 60mmh2o.The valve was dismantled and examined under microscope at appropriate magnification: biological debris were noted on the plate, ball seat, motor and the ball.The cam magnets were controlled and passed the test.Root cause analysis - the root cause for the programming issue observed during investigation and reported issue (obstruction) is due to biologicals debris.The probable root cause for the "infection" issue reported by the customer could be linked to the patient and hospital surroundings.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23435930
Report Number3013886523-2025-00297
Device Sequence Number17332961
Product Code JXG
UDI-Device Identifier10381780519805
UDI-Public(01)10381780519805(17)281031(10)7302947
Combination Product (Y/N)Y
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number7302947
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACTISEAL CATHETER (ID 823072)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian